# SDR P5CA9701684

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Refuel Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PREVIOUS REPAIR AT ATTACH POINT FOR LEFT WING INBOARD REFUEL PANEL.  REPAIRED PER BOEING SRM 51-40-09.
